Bevboard


Page 1 of 3 123 LastLast
Results 1 to 10 of 22
  1. #1
    Join Date
    Apr 2006
    Location
    atlanta
    Posts
    6

    Post

    Hello everyone. Found this through google. My buddy fernando drank a full one of these cans an looks like he is on a ****ing headfull of speed of something. Grinding his teeth, sweating,much like the las vegas imaging above (good use of metaphor by the way). Anyways.. he is still ramping up with energy and wants to know if there is any known antidote (downer, pot's not an option)


    Has anyone ever taken anything (pharm, alcohol etc) to calm don after this. The last thing we wanna do is multiple it, but this seems more powerful than most drugs on the market. If the hard core muscleheads are saying take two three sips, might wanna market it a lil differently no? I mean I am gonna try it, but am glad I have that wanting as I'd have salmme a can like nothing too.

    TIA for any help

    He also is mentioning that his side/live area feels a slight "pressure" from the outside as if someone is touching him (not painful).

    brian 3000

    [ 04-25-2006, 09:31 PM: Message edited by: brian 3000 ]

  2. #2
    Join Date
    May 2005
    Location
    Chicago,IL
    Posts
    4,552

    Post

    If this is a real post, please take your friend to the ER ASAP. Bring the can of what ever he drank and any meds or drugs he may have taken with you. If he has trouble breathing or passes out call the fire department for an EMT/Ambulance. OK Hang in there. [img]smile.gif[/img]

    [ 04-25-2006, 09:10 PM: Message edited by: Mr Zabe ]
    Don't worry, be happy. Meher Baba

  3. #3
    Join Date
    Feb 2006
    Location
    Avondale, PA
    Posts
    314

    Post

    There's really nothing that you can do other than eat heavy foods if possible (steak, whole grains) to help slow the rate of absorbtion. And if it gets bad enough, call 911

  4. #4
    Join Date
    Apr 2006
    Location
    atlanta
    Posts
    6

    Post

    Originally posted by Mr Zabe:
    If this is a real post, please take your friend to the ER ASAP. Bring the can of what ever he drank and any meds or drugs he may have taken with you. If he has trouble breathing or passes out call the fire department for an EMT/Ambulance. OK Hang in there. [img]smile.gif[/img]
    He is talking to his buddy who owns a GNC in midtown atlanta. (whose advice is to drink PLENTY of water and to NEVER drink one of these on an empty stomach- He still is hyper as hell. But it looks like he'l be fine. He ight go dance for 6 hours straight, but apart from low dosage aparently doing thi on an empty stomac is bad. He ate with us about an hour ago, so as that digests and he drinks water, we'll see how he goes.

    e doesn't want to go to the ER over something lie this (big bills no insurance) and plus I think a lot of the reaction was due to the stress of the uknown. Both this board and the talk with GNC guy I think have calmed him down.

    But thanks for all your help.

    I now will be getting me some of this. I have a 9-5 and some mornings just drag ass. I figure a sip of this might just be the trick.

  5. #5
    Join Date
    Apr 2006
    Location
    atlanta
    Posts
    6

    Post

    Originally posted by Doug:
    There's really nothing that you can do other than eat heavy foods if possible (steak, whole grains) to help slow the rate of absorbtion. And if it gets bad enough, call 911
    yeah he had a ground turkey and full grain pasta for dinner, so that sounds even better.

  6. #6
    Join Date
    Dec 2005
    Location
    Tracy, Ca
    Posts
    126

    Post

    Take 2,000Mg of Vitamin C. That will negate the "symptons" pretty quick.

  7. #7
    Join Date
    Dec 2005
    Location
    Tracy, Ca
    Posts
    126

    Post

    Please read intstructions on the side of the bottle. For one, start with only 1/2 a serving. Second, do not take on an empty stomach.
    Red Line is a great product when used accordingly!

  8. #8
    Join Date
    May 2005
    Location
    Chicago,IL
    Posts
    4,552

    Post

    brian3000,
    Your a good friend indeed to take care of your pal the way you doing. I'm glad that your friend is getting the help he needs. [img]smile.gif[/img]
    Zabe
    Don't worry, be happy. Meher Baba

  9. #9
    Join Date
    Jul 2004
    Location
    Jupiter, Florida, United States
    Posts
    1,575

    Post

    ALLPRO made some good comments. Redline is a very potent energy drink that was engineered as a pre-workout drink. It does say on the can that it is 2 servings and that one serving should be consumed at one time, as well as do not take on an empty stomach.
    If in the future this happens with REDLINE or any other energy supplement drink an acidic juice. i.e. Orange juice. The acidicidyt will help neutralize the caffeine making it less effective.
    Whether you think can or think you can\'t, you\'re probably right!

  10. #10
    Join Date
    Dec 2005
    Location
    Montreal, Canada
    Posts
    241

    Post

    I agree that the "fear of the unknown" has greatly fuelled your buddy's reaction. Don't get me wrong, I still don't think Redline is for everybody and it's definately too potent for me even at the recommended dosage. However I have a feeling that the overwhelming response your friend's body got from Redline triggered a panic attack. You said "this board and the talk with GNC has calmed him down". This a typical anxiety attack. You think you're gonna die until you are reassured about what's going on. Panic attacks are often triggered by stimulants too potent compared with what the user was expecting.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •